# SDR 97ZZZX2991

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050105
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EVACUATION SLIDE PACK-BOARD STRUCTURE WAS TORN AND SLIDE PARTIALLY PULLED FROM DOOR.  REPLACED SLIDE.
